Journal of Noncommutative Geometry


Full-Text PDF (188 KB) | Metadata | Table of Contents | JNCG summary
Volume 13, Issue 2, 2019, pp. 797–803
DOI: 10.4171/JNCG/339

Published online: 2019-07-17

A correction to a paper of Higson and Kasparov

Shintaro Nishikawa[1]

(1) The Pennsylvania State University, University Park, USA

A correction to a paper by N. Higson and G. Kasparov is given.

Keywords: K-theory, Baum–Connes conjecture, a-T-menable groups, Higson–Kasparov theorem

Nishikawa Shintaro: A correction to a paper of Higson and Kasparov. J. Noncommut. Geom. 13 (2019), 797-803. doi: 10.4171/JNCG/339